# SDR DALA2025050603506

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 36,895 hours, 14,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946117) WHILE ACCOMPLISHING DOT INSPECTION (PREVIOUSLY BLENDED AREA PER LOG# 1202873), CORROSION WAS DISCOVERED ON THE EXTERIOR SURFACE OF THE FUSELAGE SKIN (PN 147A3110-43) AT THE LOWER FORWARD SURFACE OF THE LAV EXHAUST PORT, BS 927, BETWEEN S-21L AND S-22L ON THE FWD. REPAIRED PER ERA 626201-14.
